CSpace
On extending real functions to finite dimensional algebras
Li, BR; Yang, YM
1999-10-01
Source PublicationACTA MATHEMATICA SINICA-ENGLISH SERIES
ISSN1000-9574
Volume15Issue:4Pages:455-470
AbstractIn a finite dimensional real algebra, we define functional calculus for real functions. The analytic hypothesis is replaced by a differentiable hypothesis. High order differentibility is essentially necessary and sufficient to our discussions. Moreover, we give some examples.
Keywordm-extension continuous derivative characteristic polynomial
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000083833300002
PublisherSPRINGER-VERLAG SINGAPORE PTE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14778
Collection中国科学院数学与系统科学研究院
Affiliation1.Acad Sinica, Inst Math, Beijing 100080, Peoples R China
2.Univ Minnesota, Div Sci & Math, Mcrros, MN 56276 USA
Recommended Citation
GB/T 7714
Li, BR,Yang, YM. On extending real functions to finite dimensional algebras[J]. ACTA MATHEMATICA SINICA-ENGLISH SERIES,1999,15(4):455-470.
APA Li, BR,&Yang, YM.(1999).On extending real functions to finite dimensional algebras.ACTA MATHEMATICA SINICA-ENGLISH SERIES,15(4),455-470.
MLA Li, BR,et al."On extending real functions to finite dimensional algebras".ACTA MATHEMATICA SINICA-ENGLISH SERIES 15.4(1999):455-470.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, BR]'s Articles
[Yang, YM]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, BR]'s Articles
[Yang, YM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, BR]'s Articles
[Yang, YM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.